# SDR MASA200602236

- Difficulty date: September 7, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 3,143 hours, 2,389 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stab/Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2779 MEM.  STAB/SPOILER STATUS MESSAGE.  MX RESET THE SYSTEM.
